# SDR CALA2024101802675

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 51,237 hours, 18,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: I43A101028
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR BILGE SUPPORT CLIP CRACKED AT FASTNER HEAD AT S-26L STA 500I REF AAR N/R 9907424 REMOVED AND REPLACED FWD CARGO STRINGER CLIP AT STA 500I S-26L P ER SRM 51-40-02-0G-0 WORK ACCOMPLISHED BY V947695
